Extreme points of Leontief substitution systems. (English) Zbl 0174.51503

Full Text: DOI


[1] Arrow, K. J., Alternative proof of the substitution theorem for Leontief models in the general case, (Koopmans, T. C., Activity Analysis of Production and Allocation (1951), Wiley: Wiley New York), Chapter 9 · Zbl 0045.09606
[2] Barankin, E.; Dorfman, R., (On Quadratic Programming, 2 (1958), Univ. California Press), 285-318, 13 · Zbl 0080.36502
[3] Charnes, A.; Cooper, W. W.; Henderson, A., An Introduction to Linear Programming (1953), Wiley: Wiley New York
[4] Dantzig, G. B., Optimal solution of a dynamic Leontief model with substitution, Econometrica, 23, 295-302 (1955) · Zbl 0068.33404
[5] Dantzig, G. B., Linear programming under uncertainty, Manage. Sci., 1, 203-204 (1955)
[6] Fiedler, M.; Ptak, V., On matrices with nonpositive off-diagonal elements and positive principal minors, Czech. Math. J., 12, 382-400 (1962) · Zbl 0131.24806
[7] Gale, D., (The Theory of Linear Economic Models (1960), McGraw-Hill: McGraw-Hill New York), 294-305
[8] Hadley, G., Nonlinear and Dynamic Programming (1964), Addison-Wesley: Addison-Wesley Reading, Massachussetts · Zbl 0179.24601
[10] Kuhn, H.; Tucker, A., Linear Inequalities and Related Systems (1956), Princeton Univ. Press: Princeton Univ. Press Princeton, New Jersey · Zbl 0072.37502
[12] Wolfe, P.; Dantzig, G. B., Linear programming in a Markov chain, Operations Res., 10, 702-710 (1962) · Zbl 0124.36403
[13] Zangwill, W., The piecewise concave function, Manage. Sci., 13, 906 (1967) · Zbl 0171.18203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.